# SDR DHL2006807003

- Difficulty date: March 12, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Engine: Ge CFM562C
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel
- Condition: Contaminated
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR2 ENG ROLLED BACK IN CRUISE.  SELECTED X FEED, IMMEDIATELY RESTORED NORMAL OPERATIONS. NR 2 MAIN TANK INDICATED 20300 NR LANDED AT NEAREST SUITABLE.  AIRFIELD SUMP NR 2 MAIN TANK REMOVED AND REPLACED NR 2 ENGINE MAIN FUEL FILTER, PERFORMED LEAK CHECK OF FILTER.  PERFORMED ENGINE GROUND RUN. NO WATER REMAINING IAW JRH 13.3 AND MM 73-20-2.
